Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 313, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 12, 2017, 7:03 PM CDT for Van Zandt County, Texas. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2017, 7:03 PM CDT (00:03 UTC)
- Expired
- Aug 12, 2017, 8:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 65.0 mph
County Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 7:40 PM CDT | TSTM WND DMG | 4 N Walton, TX | A FEW LARGE TREES DOWNED IN THE CR2319 AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1231 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 9.0
The text
As transmitted.
800
WUUS54 KFWD 130003
SVRFWD
TXC467-130100-
/O.NEW.KFWD.SV.W.0313.170813T0003Z-170813T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
703 PM CDT SAT AUG 12 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Van Zandt County in north central Texas...
* Until 800 PM CDT.
* At 703 PM CDT, a severe thunderstorm was located near Wills Point,
moving east at 25 mph.
HAZARD...65 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Canton around 710 PM CDT.
Edgewood around 715 PM CDT.
Fruitvale around 725 PM CDT.
Grand Saline around 735 PM CDT.
Van around 750 PM CDT.
This includes Interstate 20 between mile markers 513 and 542.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning can kill.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3236 9545 3236 9607 3276 9608 3282 9592
3277 9585 3277 9577 3275 9576 3275 9571
3271 9566 3272 9564 3268 9559 3248 9560
3237 9547
TIME...MOT...LOC 0003Z 277DEG 23KT 3262 9597
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...65MPH
$$
Dunn1 follow-up statement
614
WWUS54 KFWD 130048
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
748 PM CDT SAT AUG 12 2017
TXC467-130100-
/O.CON.KFWD.SV.W.0313.000000T0000Z-170813T0100Z/
Van Zandt TX-
748 PM CDT SAT AUG 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN VAN ZANDT COUNTY...
At 747 PM CDT, a severe thunderstorm was located 8 miles southeast of
Canton, moving east at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately.
&&
LAT...LON 3236 9545 3236 9595 3266 9594 3268 9578
3267 9570 3266 9564 3265 9559 3248 9560
3237 9547
TIME...MOT...LOC 0047Z 288DEG 15KT 3246 9576
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
DunnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 6:32 PM CDT, 31 minutes earlier.
Area forecast discussion, Aug 12, 6:32 PM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 632 PM CDT Sat Aug 12 2017 .AVIATION... The first wave of convection has moved through the DFW Metroplex airports this evening. The stalled frontal zone has been affected by convective outflow and the convergent axis is now draped almost immediately along I-20. As a result, winds have turned to the NE at DFW area airports and will likely remain NE for the next several hours. A lull in convection in expected to last through this evening before some redevelopment takes place overnight. This will be due to an intensification of the low-level jet and warm advection near the 925mb/850mb frontal zones which remain situated farther north, closer to the Red River. Have maintained some TS mentions beginning around midnight for Metroplex TAF sites when some more widespread showers and storms could cause some substantial aviation impacts again. There is still quite a bit of uncertainty in where this activity will be located, and if trends suggest this activity will remain farther north of the DFW area, then future TAFs issuances could remove quite a bit of TS from the current TAFs. Otherwise, some MVFR stratus is possible Sunday morning in the wake of convection and in vicinity of the stalled front. Showers may also be lingering through early Sunday morning but think the thunder potential will have subsided after about 6AM. Winds should start to come back around to the SE from the E throughout the day tomorrow. There is a chance for storms to redevelop with daytime heating Sunday afternoon, and have included a few hours of VCTS at Metroplex TAF sites. The location of these storms will be dependent on any outflow boundaries from overnight/morning convection so confidence is very low in this potential at this time. For Waco, most activity is expected to remain well to the north throughout the TAF period, although a few showers are possible early Sunday morning. Will need to consider the chance for scattered storms to develop near the Waco site on Sunday afternoon for subsequent TAFs, but the potential is too low to include in the TAFs at this time. VFR conditions and predominantly south winds will prevail at Waco through the period. -Stalley && .SHORT TERM... /Issued 307 PM CDT Sat Aug 12 2017/ Potential severe weather and flash flooding continue to be the highlights of the forecast through the next 12-18 hours. Scattered showers and thunderstorms have developed across North Texas this afternoon in vicinity of a stalled front near HWY 380 with aid from an upstream shortwave. Temperatures have climbed into the mid and upper 90s south of the front, which when combined with dewpoints in the low 70s, have yielded strong surface-based instability of 2000-3000 J/kg. Deep layer shear is also on the increase as a mid-level speed max associated with the approaching shortwave becomes positioned along the Red River. The 40 kts of shear in place will be supportive of supercell storm structures, and much of the ongoing activity has already displayed weakly rotating updrafts. These initial storms pose a severe downburst potential given DCAPE values over 1200 J/kg. If a more robust supercell can get going immediately along the front, it would also have the potential for a brief tornado spin-up given the locally enhanced helicity in vicinity of the boundary. Even though lapse rates aren't incredibly steep, a rotating storm would also have the ability to produce some severe hail. Later this evening, some of these more isolated storms should grow upscale and move across North Texas in the form of a complex or two. A damaging straight- line wind threat will exist if this scenario comes to fruition. Tonight and through the overnight hours, the concern will shift from severe weather to the flash flooding potential. It appears as through the front will remain in North Texas overnight rather than lifting north toward Oklahoma. The front will serve as a focus for training thunderstorms that will be continuously generated via ascent from both the strong upstream shortwave in conjunction with low-level convergence and warm advection at the nose of an intensifying low-level jet. A Flash Flood Watch remains in effect for our far northeastern areas, but depending on trends, we may need to expand it southwestward toward the DFW area if a southward trend in the front's position continues. Wouldn't be surprised to see an isolated rainfall total of 5+ inches somewhere in northeast Texas by Sunday morning. All guidance has been persistently targeting areas from Gainesville to Paris to Greenville for the epicenter of heaviest rainfall where the flash flood potential is the highest tonight. If outflow was to force the front farther south, then the heavy rain axis would follow. There is still uncertainty regarding how far south activity may reach overnight or early Sunday morning. It's possible that eventually an outflow boundary could move southward into Central Texas toward the Waco area leading to some scattered showers or thunderstorms early Sunday morning. Severe weather or flash flooding is not expected in Central Texas through this time frame as all activity is expected to be on a downward trend. -Stalley && .LONG TERM... /Issued 307 PM CDT Sat Aug 12 2017/ /Sunday through Saturday/ Complex of showers and thunderstorms should be ongoing during the start of Sunday, although the most intense heavy rainfall will likely have shifted farther to the east into the Arklatex. We'll maintain some high PoPs across our northeast counties during this time as strong low level warm advection will continue and we'll still be dealing with the remnant frontal boundary. As the main forcing for ascent from the shortwave passes off to the east, we may see a southward push to the frontal boundary through early afternoon. There will likely be a period of subsidence in the wake of morning convection and on the back side of the departing shortwave trough, which will likely suppress additional convection into the afternoon hours. By late afternoon, there may be sufficient convergence along the boundary for isolated to scattered showers and thunderstorms, mainly from the Metroplex southward into the Waco area. By Sunday night, continued strong low level warm advection will persist and be strongest west of I-35. Despite a lack of any significant shortwave, scattered showers and perhaps a few thunderstorms are expected to develop in the warm advection regime mainly across our western counties into the Red River region. Most of the precipitation should come to and end during the day on Monday. As upper ridging noses into the region from the east on Tuesday, we should see mostly precipitation free conditions through the end of the week across North and Central Texas. The only exception may be across our western counties where continued troughing over the western U.S. could lead to some scattered showers/storms approaching the area during the late evening hours each evening through the end of the week. We'll keep PoPs at 10% for now given the uncertainty in this scenario. Otherwise, it will remain hot and humid with highs in the upper 90s and heat indices near 105 each afternoon. Dunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 75 93 78 95 79 / 60 40 20 20 5 Waco 77 98 78 98 78 / 20 30 10 10 5 Paris 71 84 73 89 75 / 90 80 40 20 10 Denton 72 92 77 94 77 / 70 30 20 20 10 McKinney 73 90 76 93 77 / 70 50 20 20 10 Dallas 76 93 79 95 80 / 60 40 20 20 5 Terrell 76 91 76 94 77 / 60 50 20 20 5 Corsicana 76 94 77 95 77 / 20 30 10 10 5 Temple 76 99 77 99 76 / 5 5 10 5 5 Mineral Wells 72 94 76 96 76 / 50 20 20 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for TXZ092>095-105>107. && 26/91
Hazardous weather outlook, Aug 12, 7:02 PM CDT, 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 702 PM CDT Sat Aug 12 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131100- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 702 PM CDT Sat Aug 12 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Scattered thunderstorms are expected through mid evening. Cloud to ground lightning and heavy rain will accompany some of these storms. A few storms could produce winds gusts over 50 mph. Thunderstorms are expected to increase in coverage along and north of Interstate 20 late evening, possibly forming into a complex or two that would move east across North Texas. Locally heavy rainfall and flash flooding will be the main threats during the overnight hours. A Flash Flood Watch is in effect for parts of North and Northeast Texas. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm chances will continue Sunday through Tuesday, mainly north of a line from Comanche to Palestine. The better rain chances will continue to be north of Interstate 20. Coverage of storms will be isolated to scattered and severe weather is not expected. Heat index values of 100 to 108 degrees will be common each afternoon through next week. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested through 10 PM. Timely reports of flash flooding are also appreciated.
In the hours before
Special weather statement, Aug 12, 1:51 PM CDT, 5 hours 12 minutes before
Special Weather Statement National Weather Service Fort Worth TX 151 PM CDT SAT AUG 12 2017 TXZ105-121915- Hunt TX- 151 PM CDT SAT AUG 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUNT COUNTY UNTIL 215 PM CDT... At 150 PM CDT, Doppler radar was tracking a strong thunderstorm over Caddo Mills, or near Greenville, moving east at 10 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Greenville, Commerce, Caddo Mills, Campbell, Josephine and Neylandville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3304 9587 3296 9630 3316 9629 3329 9586 TIME...MOT...LOC 1850Z 274DEG 8KT 3308 9619 Dunn
Special weather statement, Aug 12, 2:31 PM CDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
231 PM CDT SAT AUG 12 2017
TXZ107-122000-
Hopkins TX-
231 PM CDT SAT AUG 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOPKINS COUNTY UNTIL 300
PM CDT...
At 231 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Cumby, or 9 miles southwest of Sulphur Springs,
moving east at 10 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Sulphur Springs, Cumby and Como.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3296 9566 3298 9567 3298 9586 3316 9586
3318 9542 3296 9536
TIME...MOT...LOC 1931Z 258DEG 10KT 3303 9572
DunnSpecial weather statement, Aug 12, 3:47 PM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
347 PM CDT SAT AUG 12 2017
TXZ093-122115-
Grayson TX-
347 PM CDT SAT AUG 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON COUNTY UNTIL 415 PM
CDT...
At 347 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sherman, moving northeast at 15 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Sherman, Denison, Whitesboro, Pottsboro, Collinsville, Bells,
Knollwood, Dorchester, Eisenhower State Park, southeastern Lake
Texoma, Southmayd, Sadler and Luella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3389 9663 3389 9658 3385 9663 3384 9662
3382 9658 3382 9653 3377 9650 3378 9643
3373 9638 3354 9643 3354 9694 3380 9694
3387 9680 3386 9678 3382 9676 3383 9671
3386 9668 3392 9667
TIME...MOT...LOC 2047Z 210DEG 12KT 3363 9665
DunnLocal storm report, Aug 12, 4:02 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT SAT AUG 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 3 WNW SHERMAN 33.65N 96.62W
08/12/2017 GRAYSON TX PUBLIC
1-INCH TREE LIMBS BROKEN. SHINGLES BLOWN OFF.Special weather statement, Aug 12, 4:40 PM CDT, 2 hours 23 minutes before
Special Weather Statement National Weather Service Fort Worth TX 440 PM CDT SAT AUG 12 2017 TXZ093-094-104-122215- Collin TX-Grayson TX-Fannin TX- 440 PM CDT SAT AUG 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLLIN... SOUTHEASTERN GRAYSON AND SOUTHWESTERN FANNIN COUNTIES UNTIL 515 PM CDT... At 439 PM CDT, Doppler radar was tracking a strong thunderstorm near Van Alstyne, or 14 miles southeast of Sherman, moving east at 15 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... McKinney, Sherman, Anna, Van Alstyne, Howe, Whitewright, Bells, Tom Bean, Savoy, Ector, Melissa, Trenton, Weston, Westminster and Luella. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3364 9628 3335 9629 3327 9665 3356 9664 TIME...MOT...LOC 2139Z 255DEG 12KT 3343 9650 Dunn
Special weather statement, Aug 12, 6:51 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
651 PM CDT SAT AUG 12 2017
TXZ105-107-121>123-130045-
Kaufman TX-Van Zandt TX-Hunt TX-Hopkins TX-Rains TX-
651 PM CDT SAT AUG 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUNT...EASTERN
KAUFMAN...VAN ZANDT...HOPKINS AND RAINS COUNTIES UNTIL 745 PM CDT...
At 649 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Commerce to Lake Tawakoni to Wills Point.
Movement was east at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Commerce around 655 PM CDT.
Cumby around 700 PM CDT.
Fruitvale around 710 PM CDT.
Grand Saline around 725 PM CDT.
Cooper Lake Park South Sulphur around 730 PM CDT.
Como around 745 PM CDT.
Other locations impacted by these storms include Lone Oak, Point and
Tira.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3296 9566 3272 9564 3268 9559 3248 9560
3245 9556 3245 9628 3328 9595 3330 9586
3322 9586 3325 9579 3330 9576 3330 9567
3334 9562 3335 9548 3337 9542 3336 9533
3337 9531 3296 9531
TIME...MOT...LOC 2349Z 256DEG 18KT 3327 9587 3302 9586 3268 9592 3248
9614
DunnThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:18 PM CDT | Tornado Warning | FWD | Van Zandt | 42 min |
| Aug 12, 7:39 PM CDT | River Flood Warning | FWD | Hunt | 62 hr |
| Aug 12, 8:02 PM CDT | Special Weather Statement | FWD | Henderson | 43 min |
| Aug 12, 8:22 PM CDT | Special Weather Statement | FWD | Tarrant | 53 min |
| Aug 12, 8:33 PM CDT | Special Weather Statement | FWD | Parker | 57 min |
| Aug 12, 8:35 PM CDT | Special Weather Statement | FWD | Grayson | 25 min |
| Aug 12, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 40 min |
| Aug 12, 9:10 PM CDT | Special Weather Statement | FWD | Dallas | 50 min |
| Aug 12, 9:12 PM CDT | Areal Flood Advisory | FWD | Henderson | 2 hr |
| Aug 12, 9:27 PM CDT | Special Weather Statement | FWD | Grayson | 48 min |
| Aug 12, 9:33 PM CDT | Areal Flood Advisory | FWD | Grayson | 117 min |
| Aug 12, 9:54 PM CDT | Special Weather Statement | FWD | Rockwall | 51 min |
| Aug 12, 10:11 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas | 2 hr |
| Aug 12, 10:39 PM CDT | Areal Flood Advisory | FWD | Collin, Fannin, Hunt | 3 hr |
| Aug 12, 11:17 PM CDT | Areal Flood Advisory | FWD | Fannin, Hunt | 3 hr |
| Aug 13, 12:01 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton | 3 hr |
| Aug 13, 2:12 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins | 3 hr |
| Aug 13, 2:44 AM CDT | Areal Flood Advisory | FWD | Fannin, Grayson | 2 hr |
| Aug 13, 3:18 AM CDT | Flash Flood Warning | FWD | Grayson | 5 hr |
| Aug 13, 3:25 AM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Aug 13, 3:33 AM CDT | Flash Flood Warning | FWD | Hopkins | 4 hr |
| Aug 13, 4:45 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt | 2 hr |
| Aug 13, 6:29 AM CDT | Flash Flood Warning | FWD | Delta, Fannin, Hopkins, Hunt | 4 hr |
| Aug 13, 7:04 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 33 hr |
| Aug 13, 7:37 AM CDT | Areal Flood Advisory | FWD | Rains, Van Zandt | 113 min |
| Aug 13, 7:43 AM CDT | River Flood Warning | FWD | Delta, Lamar | 18 hr |
| Aug 13, 7:43 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 30 hr |
| Aug 13, 8:18 AM CDT | Areal Flood Warning | FWD | Grayson | 3 hr |
| Aug 13, 6:57 PM CDT | River Flood Warning | FWD | Collin | 15 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.